# SDR IPXA2024092741847

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 25,427 hours, 15,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5341076521900
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 54 RH SIDE HAS A CRACKED FLOOR SUPPORT ANGLE DOT 07586-02. INSTALLED FLOOR SUPPORT ANGLE AT AFT CARGO FR54 RH SIDE IAW A300-600 SRM 51-40-21. FASTENERS P/N:DAN5-6-6, BATCH:0004085822, P/N:BACC30M5, BATCH:0004143638, P/N:MS21060-3, BATCH:0004201914, P/N:CCR264SS3-07, BATCH:0004149148.
